# SDR CA980928012

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 466522
- Condition: Cracked
- Location: Mlg Door
- Component: 4752932
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR INTRANSIT LIGHT WOULD NOT GO OUT.  GEAR CYCLED DOWN, BUT UNABLE TO GET 3 GREENS.  GEAR MANUALLY LOWERED, AND THEN 3 GREENS.  THE LEFT GEAR INNER DOOR, FORWARD HINGE WAS FOUND BROKEN IN HALF.  HINGE WAS OF THE IMPROVED TYPE CALLED FOR IN SB 682 AND AD 80-26-05.  THESE RELIEVED THE RECURRENT INSPECTION REQUIREMENT.
